# SDR SWAA2017030612321

- Difficulty date: January 14, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 50,141 hours, 28,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3230
- Condition: Corroded
- Location: Bs 360-540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PANEL CORRODED BETWEEN BS. 360 TO BS 540, STRINGERS 24L - 27R.   REPAIRED THE SKIN PANEL IAW SRM & EA.
